# SDR MALA030462

- Difficulty date: October 6, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, FOUND FRAME 18 HAS CORROSION IN SEVERAL SPOTS FROM 17 INCHES RIGHT OF CENTER TO 40 INCHES RIGHT OF CENTER.  MX REPAIRED FRAME IAW EOA53138.  REFER TO LOG PAGE 189911 FOR DETAIL.  A/C RELEASE DATE 10/12/03.
